Alert archive / Maine / Gale Warnings in 2012
Gale Warning 1, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Jan 1, 2012, 4:31 AM EST. It took effect at Jan 2, 2012, 3:00 AM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2012, 4:31 AM EST (09:31 UTC)
- In effect from
- Jan 2, 2012, 3:00 AM EST
- Expired
- Jan 2, 2012, 7:00 PM EST
- In force
- 16 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
567 WHUS71 KCAR 010931 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 431 AM EST SUN JAN 1 2012 ANZ050-051-011745- /O.CAN.KCAR.SC.Y.0090.000000T0000Z-120101T1700Z/ /O.UPG.KCAR.GL.A.0022.120102T0900Z-120103T0300Z/ /O.NEW.KCAR.GL.W.0001.120102T0800Z-120103T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 431 AM EST SUN JAN 1 2012 ...GALE WARNING IN EFFECT FROM 3 AM TO 7 PM EST MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 7 PM EST MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. WINDS AND SEAS LATER TONIGHT THROUGH MONDAY AFTERNOON...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-011745- /O.UPG.KCAR.GL.A.0022.120102T0900Z-120103T0300Z/ /O.NEW.KCAR.GL.W.0001.120102T0800Z-120103T0000Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 431 AM EST SUN JAN 1 2012 ...GALE WARNING IN EFFECT FROM 3 AM TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 7 PM EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HEWITT
7 follow-up statements
512 WHUS71 KCAR 011652 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1152 AM EST SUN JAN 1 2012 ANZ050>052-020200- /O.CON.KCAR.GL.W.0001.120102T0800Z-120103T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1152 AM EST SUN JAN 1 2012 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 PM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HASTINGS
593 WHUS71 KCAR 011924 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 224 PM EST SUN JAN 1 2012 ANZ050>052-020600- /O.CON.KCAR.GL.W.0001.120102T0800Z-120103T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 224 PM EST SUN JAN 1 2012 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 PM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HASTINGS
971 WHUS71 KCAR 020133 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 833 PM EST SUN JAN 1 2012 ANZ050>052-021300- /O.CON.KCAR.GL.W.0001.120102T0800Z-120103T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 833 PM EST SUN JAN 1 2012 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 PM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
184 WHUS71 KCAR 021126 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 626 AM EST MON JAN 2 2012 ANZ050>052-021930- /O.CON.KCAR.GL.W.0001.000000T0000Z-120103T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 626 AM EST MON JAN 2 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
261 WHUS71 KCAR 021525 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1025 AM EST MON JAN 2 2012 ANZ050>052-030000- /O.CON.KCAR.GL.W.0001.000000T0000Z-120103T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1025 AM EST MON JAN 2 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT...BECOMING WEST. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
717 WHUS71 KCAR 022120 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 420 PM EST MON JAN 2 2012 ANZ050>052-030000- /O.CON.KCAR.GL.W.0001.000000T0000Z-120103T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 420 PM EST MON JAN 2 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
930 WHUS71 KCAR 030010 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 710 PM EST MON JAN 2 2012 ANZ050>052-030900- /O.EXP.KCAR.GL.W.0001.000000T0000Z-120103T0000Z/ /O.NEW.KCAR.SC.Y.0001.120103T0010Z-120103T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 710 PM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS AND SEAS...WEST WINDS 20 TO 30 KT. SEAS 5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 1, 12:35 AM EST, 3 hours 56 minutes earlier.
Area forecast discussion, Jan 1, 12:35 AM EST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1235 AM EST SUN JAN 1 2012
.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE REGION LATE TONIGHT INTO SUNDAY.
A COLD FRONT WILL APPROACH FROM THE WEST SUNDAY EVENING AND CROSS
THE REGION EARLY MONDAY MORNING...FOLLOWED BY A STRONGER ARCTIC
FRONT LATE MONDAY NIGHT.
&&
.NEAR TERM /THROUGH TODAY/...
UPDATE: ADJUSTED THE SKY GRIDS INITIALLY TO BRING SOME CLEARING
INTO THE SW PORTION OF THE CWA PER THE LATEST IR SATL IMAGERY
SHOWING SOME CLEARING. ADDED PATCHY FOG FOR THE REMAINDER OF THE
NIGHT AND REMOVED THE MENTION OF DRIZZLE. REST OF THE FCST LOOKS OK.
.PREVIOUS DISCUSSION...THE BACK EDGE OF PRECIPITATION IS
ALREADY BEGINNING TO WORK ITS WAY ACROSS THE FORECAST AREA THIS
AFTERNOON AS LOW PRESSURE DEVELOPS OFF CAPE COD. THIS LOW WILL
STRENGTHEN AS IT SHIFTS EASTWARD. SNOW WILL BEGIN TO MIX IN WITH
THE SLEET...FREEZING RAIN AND RAIN AS WE GO THROUGH THIS EVENING.
EXPECT THE BULK OF THE PRECIPITATION WILL BE OUT OF THE STATE BY 7
PM WITH JUST MINOR ICE AND SNOW ACCUMULATIONS THROUGH MIDNIGHT OR
SO. HAVE THEREFORE CONTINUED WITH THE WINTER WEATHER ADVISORY
UNTIL 7 PM. TOTAL ICE ACCUMULATIONS OF ONE TENTH TO A QUARTER OF
AN INCH STILL LOOK LIKELY ACROSS MUCH OF NORTHERN MAINE. STEADIER
PRECIPITATION WILL GRADUALLY COME TO AN END THIS EVENING AS DRIER
AIR WORKS IN AT HIGHER LEVELS...BUT FREEZING DRIZZLE WILL BE
POSSIBLE AS THE LOWER LEVELS REMAIN NEAR SATURATION.
HIGH PRESSURE WILL BEGIN TO BUILD IN FROM THE WEST SUNDAY MORNING
AND SETTLE OVER THE STATE DURING THE DAY. SKIES WILL BECOME PARTLY
TO MOSTLY SUNNY AND INCREASING SOUTH FLOW WILL ALLOW TEMPERATURES TO
REACH INTO THE UPPER 20S NORTH TO THE MID AND UPPER 30S DOWNEAST.
&&
.SHORT TERM /TONIGHT THROUGH TUESDAY/...
MODELS INDICATE A BAND OF SHWRS ASSOCIATED WITH A LEAD S/WV AND
ASSOCIATED WARM OCLSN MOVG NE FROM THE LOWER GREAT LKS TOWARD SRN QB
WILL MOVE INTO THE FA BY LATE SUN NGT. PRECIP TYPE WILL BE MSLY SN
ACROSS THE NW THIRD OF THE FA...WITH SN SHWRS MIXING WITH RN SHWRS
BY DAYBREAK OVR SE AROOSTOOK AND EVEN INTO PTNS OF NE AROOSTOOK
COUNTY AS 925 TEMPS WARM TO AT OR JUST ABV ZERO DEG C. FURTHER S...
THE CHGOVR TO RN SHWRS MAY EVEN BE FASTER WITH LITTLE IN THE WAY OF
ACCUMULATION. WHERE PRECIP REMAINS MSLY SN...ARND AN INCH OF SNFL IS
POSSIBLE OVR NE AROOSTOOK COUNTY WITH 1 TO 2 INCHES OF SNFL POSSIBLE
OVR NW ME...SPCLY HIER TRRN. FCST QPF OF ARND 0.15 INCHES WITH
THIS BAND OF SHWRS JUSTIFIED MENTIONING LOW CATEGORICAL POPS FOR
ALL OF THE FA LATE SUN NGT ATTM...TAPERING TO LOW LIKELY POPS FOR
NRN PTNS OF THE FA ERLY MON MORN AND THEN CHC POPS BY MIDDAY MON
WITH LESS THAN CHC POPS ACROSS THE SE TWO THIRDS OF THE FA.
AFT MAXING OUT MON MORN...925 MB TEMPS BEGIN TO FALL BELOW ZERO DEG
C BY MON AFT AS SLIGHTLY COLDER LLVL AIR FOLLOWS BEHIND THE OCLSN.
A SLOW MOVG ARCTIC FRONT WITH AN ACCOMPANYING S/WV TROF ALF FROM
QB PROV WILL KEEP CLDNSS OVR THE FA WITH A GOOD CHC SN SHWRS
BEGINNING LATE DAY MON AND CONTG THRU MON NGT INTO TUE. UNCERTAINTY
ATTM WITH REGARD TO THE TIMING OF THE ARCTIC FRONT AND SUPPORTING
S/WV PRECLUDED US FROM COMMITTING TO LIKELY POPS ATTM FOR ANY PTN
OF MON NGT OR TUE ACROSS NRN PTNS OF THE FA...BUT A BRIEF PD OF
MORE NUMEROUS SN SHWRS WITH PERHAPS MORE ORGANIZED LGT ACCUMULATION
OF SNFL IS POSSIBLE FOR SOME PTN OF MN NGT OR TUE...DEPENDING ON
THE TIMING OF THE FRONT.
SFC TEMPS WILL BE VERY MILD SUN NGT...LIKELY FEATURING RISING
TEMPS... THEN WILL BE LEVEL THRU MUCH OF THE DAY MON...FALLING OFF
MORE SHARPLY LATER MON NGT BEHIND THE ARCTIC COLD FRONT...SPCLY
OVR THE NW HLF OF THE FA. LITTLE...IF ANY RECOVERY OF HI TEMPS IS
XPCTD TUE WITH MDTLY STRONG LLVL COLD ADVCN.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE LONG RANGE LOOKS TO BE RELATIVELY TRANQUIL WITH NO BIG STORMS
ON THE HORIZON. VERY COLD TEMPERATURES WILL SET UP FOR TUESDAY
NIGHT AND WEDNESDAY IN THE WAKE OF AN ARCTIC FRONT. LOWS TUESDAY
NIGHT WILL RANGE FROM THE SINGLE DIGITS SOUTH TO AT OR BELOW ZERO
IN THE NORTH. HIGHS WEDNESDAY WILL ONLY REACH NEAR 10 NORTH TO THE
UPPER TEENS TO LOW 20S SOUTH. BRISK WINDS DURING THIS PERIOD WILL
COMBINE WITH THE COLD TO BRING BITTER WIND CHILLS. A FEW FLURRIES
WILL BE POSSIBLE ACROSS THE NORTH TUESDAY NIGHT WITH MAINLY SUNNY
SKIES AND DRY CONDITIONS REGION WIDE FOR WEDNESDAY. FAIR AND DRY
WEATHER WILL CONTINUE FOR WEDNESDAY NIGHT AND THURSDAY WITH
TEMPERATURES MODERATING TO MORE SEASONAL LEVELS BY THURSDAY
AFTERNOON. TEMPERATURES WILL CONTINUE TO MODERATE FOR FRIDAY INTO
NEXT SATURDAY WITH THE CHANCE FOR SNOW SHOWERS AND FLURRIES
RETURNING AS THE NEXT DISTURBANCE APPROACHES.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: WIDESPREAD IFR EXPECTED THROUGH MUCH OF THIS EVENING
IN LOW CLOUDS AND AREAS OF DRIZZLE AND FOG. CEILINGS WILL
GRADUALLY LIFT TO VFR BY 12Z SUNDAY WITH VFR CONDITIONS FOR THE
REMAINDER OF NEW YEARS DAY.
SHORT TO LONG TERM: MVFR AND IFR XPCTD FOR ALL TAF SITES SUN NGT
WITH SN/RN SHWRS THEN MVFR NRN TAF SITES AND LOW VFR DOWNEAST SITES
MON THRU TUE WITH MVFR CONDITIONS MSLY WITH LOW CLGS AND SN
SHWRS. VFR ANTICIPATED FOR ALL SITES TUE NGT THRU THU.
&&
.MARINE...
THE SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE SUNDAY
MORNING. WINDS WILL SUBSIDE FOR A FEW HOURS THIS EVENING AS LOW
PRESSURE MOVES OVER THE WATERS BUT THEY WILL INCREASE AGAIN TOWARD
MIDNIGHT AS COLDER AIR MOVES IN. HIGH PRESSURE WILL BRING LIGHT
WINDS SUNDAY.
SHORT TERM: WINDS WILL INCREASE SUN NGT TO STRONG SCA OR MARGINAL
GALES IN GUSTS BY ERLY MON MON...CONTG THRU THE DAY AND INTO MON
EVE AS STRONG SFC LOW PRES TRACKS NE INTO ERN QB PROV CAN.
AFTERWARDS...WINDS AND SEAS SLOWLY SUBSIDE TO MARGINAL SCA
CRITERIA OR JUST BLO SCA LATE MON NGT INTO TUE. PLAN ON ISSUING A
GALE WATCH TO CVR THE POSSIBILITY OF GALE FORCE WINDS WITH THE
STRONG MSL PRES GRAD DURG THIS PD. WE USED A BLEND OF 12Z NAM12
AND GFS40 FOR WINDS AND BLENDED WW3 FCST WV HTS WITH 12Z SWAN GFS
AND SWAN NAM.
SCA CONDITIONS ARE EXPECTED FOR TUESDAY NIGHT AND
WEDNESDAY ALONG WITH THE CHANCE FOR SCATTERED SNOW SHOWERS OVER
THE OUTER WATERS. WINDS AND SEAS WILL DIMINISH TO BELOW SCA LEVELS
FOR WEDNESDAY NIGHT AND THURSDAY AS A RIDGE OF HIGH PRESSURE
BUILDS IN.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
ANZ050>052.
SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR ANZ050-051.
&&
NEAR TERM...HEWITTHazardous weather outlook, Dec 31, 7:09 PM EST, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 709 PM EST SAT DEC 31 2011 MEZ001>006-010-020015- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS- 709 PM EST SAT DEC 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT. CONDITIONS REMAIN VERY SLIPPERY ACROSS THE REGION THIS EVENING. ICE ACCUMULATION UP TO A QUARTER OF AN INCH HAS PRODUCED A GLAZE OF ICE ON ROADS, SIDEWALKS, VEHICLES, AND TREES. MOTORISTS AND PEDESTRIANS SHOULD USE EXTREME CAUTION AS UNTREATED SURFACES WILL REMAIN VERY SLIPPERY FOR THE REMAINDER OF TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ011-015>017-029>032-020015- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 709 PM EST SAT DEC 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-020015- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 709 PM EST SAT DEC 31 2011 ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 2:45 PM EST | Winter Weather Advisory | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.